MathSciNet Relay Station
MathSciNet bibliographic data
MR680147 (84g:12024) 12C05 (12C15 94B99)
Chen, Chin Long Formulas for the solutions of quadratic equations over ${\rm GF}(2\sp{m})$. IEEE Trans. Inform. Theory 28 (1982), no. 5, 792–794.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement